MathSciNet Relay Station
MathSciNet bibliographic data
MR1913008 (2003d:47043) 47B37 (47B20)
Bae, Ju Youn; Jung, Il Bong; Exner, George R. Criteria for positively quadratically hyponormal weighted shifts. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3287–3294 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement